MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT AFP; ALPHA-FETOPROTEIN

ABBOTT IRELAND ARCHITECT AFP; ALPHA-FETOPROTEIN
Catalog Number 03P36-78
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a falsely elevated architect afp result on one patient.Results provided: (b)(6) 2019 sid (b)(6) = 33.06 ng/ml / 3.12 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets was performed for the likely cause architect afp reagent lot number 96121fn00.The ticket search determined that there is normal complaint activity for this lot number.Testing was performed in-house using a retained kit of lot# 96121fn00 and all specifications were met, indicating the lot is performing acceptably.A review of the manufacturing documentation did not identify any issues associated with the customers observation.Historical performance in the field of reagent lot 96121fn00 using world wide data through abbottlink was evaluated.The patient median result for this lot was analyzed and found to be within established baselines and confirms no systemic issues for this lot.Return testing was not completed as returns were not available.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the architect afp lot# 96121fn00 assay.Correction:catalog # edited from 03p36-35 to 03p36-78.

Brand Name
ARCHITECT AFP
Common Device Name
ALPHA-FETOPROTEIN
Manufacturer (Section D)
ABBOTT IRELAND
diagnostics division
finisklin business park
sligo NA
EI  NA
MDR Report Key8884410
Report Number3008344661-2019-00098
Device Sequence Number2447655
Product Code LOK
UDI-Device Identifier00380740112400
UDI-Public00380740112400
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P120008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2019
Device Catalogue Number03P36-78
Device Lot Number96121FN00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2019
Supplement Date Received by Manufacturer10/09/2019
Initial Report FDA Received Date08/12/2019
Supplement Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER LIST 03M74-02; ARCHITECT I2000SR ANALYZER LIST 03M74-02; SERIAL (B)(4).; SERIAL (B)(4).